A new proof of Watson's theorem for the series 3F2(1)

Arjun K. Rathie, Richard B. Paris

Research output: Contribution to journalArticle

5 Citations (Scopus)
9 Downloads (Pure)

Abstract

We give a new proof of the classical Watson theorem for the summation of a 3F2 hypergeometric series of unit argument. The proof relies on the two well-known Gauss summation theorems for the 2F1 function.
Original languageEnglish
Pages (from-to)161-164
Number of pages4
JournalApplied Mathematical Sciences
Volume3
Issue number4
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'A new proof of Watson's theorem for the series 3F2(1)'. Together they form a unique fingerprint.

  • Cite this

    Rathie, A. K., & Paris, R. B. (2009). A new proof of Watson's theorem for the series 3F2(1). Applied Mathematical Sciences, 3(4), 161-164.